# SDR SWIA202160018

- Difficulty date: May 15, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN FS672.20 TO FS 700.0 BETWEEN STRINGERS 18L AND 19L MEASURES 18" LONG BY 0.500" WIDE AND 0.013" DEEP IS WITHIN LIMITS AND YELLOW DOTTED.     (C-CHECK RO 8/1/2021)    REPAIRED FUSELAGE SKIN BETWEEN FS672.20 TO FS 700.0 BETWEEN STRINGERS 18L AND 19L REF REO 601R-53-61-7668 REV -- 2021-06-24. COMPLIED WITH 51-900-1003-SKY  AND SEE CONTINUATION CARD FOR DETAILS
